# SDR 96ZZZX2074

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N294D
- Make and model: Beech B-60
- Aircraft serial: P451
- Engine: Lyc TIO541E1C4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13561
- Condition: Failed
- Location: Nr 4 Exh Rocker
- Part time: 829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN-UP FOR TAKEOFF, ENGINE QUIT.  INVESTIGATION BY BORESCOPE FOUND NR 4 CYLINDER EXHAUST VALVE NOT WORKING.  REMOVED ROCKER BOSS AND FOUND EXHAUST VALVE ROCKER SHAFT INBOARD ROCKER BOSS CASTING AND COVER TAB FAILED.  OUTBOARD CASTING OK.  ALL OTHER CYLINDERS ROCKER CASTINGS OK.  SUSPECT ROCKER RETAIN CLIP FAILED INITIALLY.
